On the conditioning of multipoint and integral boundary value problems

F.R. Hoog, de, R.M.M. Mattheij

Research output: Contribution to journalArticleAcademicpeer-review

68 Downloads (Pure)

Abstract

Linear multipoint boundary value problems are investigated from the point of view of the condition number and properties of the fundamental solution. It is found that when the condition number is not large, the solution space is polychotomic. On the other hand, if the solution space is polychotomic then there exist boundary conditions such that the associated boundary value problem is well conditioned.
Original languageEnglish
Pages (from-to)200-214
JournalSIAM Journal on Mathematical Analysis
Volume20
Issue number1
DOIs
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'On the conditioning of multipoint and integral boundary value problems'. Together they form a unique fingerprint.

Cite this